Existence Results for Partial Integro-Differential Equations in Banach Spaces
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 137 | Views: 348

Research Paper | Mathematics | India | Volume 4 Issue 7, July 2015 | Popularity: 6.1 / 10


     

Existence Results for Partial Integro-Differential Equations in Banach Spaces

G. Selvam, K. Mathevan Pillai


Abstract: In this paper we are concerned with the existence solutions of a note on impulsive partial integro differential equations in Banach spaces under the mixed Lipschitz and Caratheodory conditions.


Keywords: Integro-differential equations, Neutral functional differential equations, Fixed point theorem


Edition: Volume 4 Issue 7, July 2015


Pages: 150 - 159



Please Disable the Pop-Up Blocker of Web Browser

Verification Code will appear in 2 Seconds ... Wait



Text copied to Clipboard!
G. Selvam, K. Mathevan Pillai, "Existence Results for Partial Integro-Differential Equations in Banach Spaces", International Journal of Science and Research (IJSR), Volume 4 Issue 7, July 2015, pp. 150-159, https://www.ijsr.net/getabstract.php?paperid=SUB156236, DOI: https://www.doi.org/10.21275/SUB156236

Top